# SDR AUS20010694

- Difficulty date: June 30, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 310703710
- Condition: Worn
- Location: Gearbox
- Part time: 5,632 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE SUN/BULL GEAR TEETH AND CORRESPONDING HIGH SPEED PINIONGEARSHAFT TEETH WORN. FOUND DURING ENGINE DISASSEMBLY FOLLOWING SOAP ANALYSIS WHICH SHOWED CARBON STEEL FINES. SERVICE BULLETIN A72-2062 HAD NOT BEEN COMPLIED WITH.
